This is the "main" forum that contains new introductions and other topics. A place to talk about your experiences, thoughts and advice.

Moderator: gloria

By Lake of the Woods
#6231
I cannot access this link as I am not on Facebook and I do not want to join as I have enough going on helping OT in other ways.
Peggy
By drcraige
#6239
Hello all !
I just found Peggy's email today. I was hoping to be able to publish something after correlating the data.
Unfortunately, there has not been enough participation in the surveys that I have been conducting on Fycompa to draw any definitive conclusions. It seems to be helping some and not helping others.
Yes, it is true that people have reported side effects. However, despite the lower dose, everyone of these side effects reported were consistent with what was reported by the general population in the literature associated with Perampanel published on everyone of these well known sites: https://www.rxlist.com/fycompa-side-eff ... center.htm ; https://www.fycompa.com/about-fycompa/side-effects ; https://www.webmd.com/drugs/2/drug-1655 ... al/details ; https://www.pdr.net/drug-summary/Fycomp ... panel-3449 ; https://www.accessdata.fda.gov/drugsatf ... 834lbl.pdf .

It is important that the OT community realize that Fycompa is NOT a magic cure all. There are some that have had tremendous success and there are some that have had none or little relief. Nevertheless, it might be worth trying with caution and awareness by reading several of the sites listed above. It should be noted that some people have felt that it took a long time to wean off Perampanel and some believed their OT was exacerbated while weaning off.
By Theresaann
#6243
I was not able to go further than 50% while taking the survey. It just would not allow me to proceed.
By anita
#6255
I have tried fycompa. I found that it seemed to help quite a bit initially, but after a few weeks, it was no longer effective. I had been taking 2 mg. and I increased it for a few days to 4 mg. to see if it would continue to help. It did not, so I tapered off and returned to gabapentin, the drug I had been taking for many years. (The fycompa is also very costly, even with insurance coverage.)
My tremor has become worse over time and I am now exploring the possibility of getting the spinal cord stimulator implanted. I have severe back pain, for which spinal cord stimulation is often used. Since I have a back back problem, I may be eligible for coverage for the surgery.
I will keep everyone posted.
STRESS and increase in symptoms

I had two cortisone injections for spinal stenosis[…]

Breast MRI problems

Yes,I had one in August and barely made it through[…]

I prefer adjustable walking sticks to a cane. My P[…]